# SDR REXA2022061001148

- Difficulty date: May 3, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: MM67043255001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER CORRODED BETWEEN FS 1031.00 AND FS 1047.00 RIGHT OF STGR 27.	REMOVED & REPLACED DOUBLER IAW CRJ 700 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
